# SDR UPS00832658

- Difficulty date: May 8, 2000
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- Aircraft time: 67,950 hours, 26,938 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 57757923
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, STA 220 - 240 LONG 13R SPLICE FITTING IS CRACKED.  REMOVED, FABRICATED AND REPLACED FITTING IAW DWG 5775792 AND SRM 51-1-20D.
